RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 370, Pages 111–131 (Mi znsl3534)  

This article is cited in 1 scientific paper (total in 1 paper)

Limits shapes of Young diagrams. Two elementary approaches

F. Petrov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: We present a techniques for obtaining the limit shapes of Yong diagrams with respect to multiplicative measures, which arise in statistical mechanics. Our approach does not use neither complex analysis, nor Tauberian theorems. Also, we get the limit shape for bounded and unbounded partitions with respect to uniform measure, avoiding even generating functions. Bibl. – 6 titles.

Key words and phrases: partitions, limit shape.

Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:1, 63–74

UDC: 519.212.2+519.116
Received: 08.10.2009

Citation: F. Petrov, “Limits shapes of Young diagrams. Two elementary approaches”, Boundary-value problems of mathematical physics and related problems of function theory. Part 40, Zap. Nauchn. Sem. POMI, 370, POMI, St. Petersburg, 2009, 111–131; J. Math. Sci. (N. Y.), 166:1 (2010), 63–74

Citation in format AMSBIB
\Bibitem{Pet09}
\by F.~Petrov
\paper Limits shapes of Young diagrams. Two elementary approaches
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~40
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 370
\pages 111--131
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3534}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 166
\issue 1
\pages 63--74
\crossref{https://doi.org/10.1007/s10958-010-9845-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949294422}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3534
  • http://mi.mathnet.ru/eng/znsl/v370/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dan Beltoft, Cédric Boutillier, Nathanaël Enriquez, “Random Young Diagrams in a Rectangular Box”, Mosc. Math. J., 12:4 (2012), 719–745  mathnet  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:440
    Full text:202
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019